# SDR ASOA2016061315032

- Difficulty date: June 13, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON SPLICE PLATE AFT OF BS 280 AND BETWEEN STRG 26L AND 26R. REMOVED CORROSION FROM BS 280 BUTTSTRAP, UPPER SURFACE BETWEEN FS280-284, STR 26L-26R IAW SRM 51-21-06-001-001 A01. COMPLIED WITH EC/TC EO 32-2016-109 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NONROUTINE WORK CARD.
